Universidad Complutense de Madrid
E-Prints Complutense

Duality in fractional programming involving locally arcwise connected and related functions

Impacto

Downloads

Downloads per month over past year



Stancu-Minasian, I.M. and Caballero, R. and Cerdá Tena, Emilio and Muñoz, María del Mar (2002) Duality in fractional programming involving locally arcwise connected and related functions. [ Documentos de trabajo del Instituto Complutense de Análisis Económico (ICAE); nº 05, 2002, ]

[img]
Preview
PDF
109kB

Official URL: http://eprints.ucm.es/7655/


URLURL Type
https://www.ucm.es/icaeOrganisation


Abstract

A nonlinear fractional programming problem is considered, where the functions involved are diferentiable with respect to an arc. Necessary and
suficient optimality conditions are obtained in terms of the right diferentials with respect to an arc of the functions. A dual is formulated and duality results are proved using concepts of locally arcwise connected, locally Q-connected and locally P-connected functions


Item Type:Working Paper or Technical Report
Additional Information:

Mathematics Subject Classification 2000 :
Primary : 90 C 32; Secondary : 26 B 25

Uncontrolled Keywords:Generalized convexity, Fractional programming, Optimality conditions, Duality
Subjects:Social sciences > Economics > Econometrics
Series Name:Documentos de trabajo del Instituto Complutense de Análisis Económico (ICAE)
Volume:2002
Number:05
ID Code:7655
Deposited On:03 Mar 2008
Last Modified:21 Jun 2017 11:17

Origin of downloads

Repository Staff Only: item control page